default-icon
Injection site pain.
I take testoviron injection one day before.no rashis but I feel pain at inject point .what can I do help me
4498 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Dear patient It is a very dense injection hence the pain You can apply ice packs three times a day and take tablet enzoflam 1-0-1 after meals for 2 days. If it still doesn’t subside you can get in touch with me at below I’d. Regards Dr. Akhil Sardesai ( sardesaiakhil at the rate gmail dot com)
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Injection site swelling Post injection pain relief Steroid injection site pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.